Top answers from doctors based on your search:
Disclaimer

Itchy rash on stomach and back

A 38-year-old female asked:
Dr. Donald Colantino
Internal Medicine 63 years experience
Dermatologist: Such an extensive itchy rash warrants and examination by a dermatologist for diagnosis and treatment. Possibilities include an allergic reaction to so... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A female asked:
Dr. Cornelius Oleary
A Verified Doctoranswered
Urgent Care 21 years experience
Rash: The differential of an itchy rash is very large. Try to describe it. Is it red and scaly? Flat or raised with fluid filled blisters? Is it scaly? In y... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 39-year-old female asked:
Dr. Ivy Fisher
Pediatrics 46 years experience
Contact rash: A contact rash can occur and be itchy after applying creams there, or sun exposure. It can also occur from viruses, something eaten or drinks. Keep ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A male asked:
Dr. James Seward
Dermatology 24 years experience
There : There are many causes of a rash including eczema, psoriasis, medication reaction, internal causes, and many others. The most likely cause this time o... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A male asked:
Dr. Fredric Haberman
56 years experience
Non specific rash: You have given a non specific description of your rash Is it elsewhere? First occurrence? Try over the counter hydrocortisone 1% It may work but if i... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 36-year-old member asked:
Dr. Paul Carter
A Verified Doctoranswered
32 years experience
Rash with blisters: Poison ivy typically causes a rash with blisters and weeping.
Created for people with ongoing healthcare needs but benefits everyone.
A member asked:
Dr. Thomas Josa
Allergy and Immunology 41 years experience
Hives: A recurrent rash that comes and goes within 24hrs is hives. Try an OTC antihistamine to manage symptoms. It's likely to go away on its own but see if ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 34-year-old female asked:
Dr. Lynne Weixel
Clinical Psychology 38 years experience
Hives?: You already use benadryl, (diphenhydramine) does it help? Take a bit more to see if it helps or, better yet, go to urgent care or er to prevent hives... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 25-year-old male asked:
Dr. Nayla Mumneh
Allergy and Immunology 31 years experience
Rash: The rash needs to be examined to be diagnosed and treated properly, you should see your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
A 42-year-old female asked:
Dr. Michael Fisher
Dermatology 34 years experience
Drug Eruption: Drug eruptions can mimic a wide range of dermatoses. The morphologies are myriad and include morbilliform, urticarial, papulosquamous, pustular, and b... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.